Construction of Gevrey functions with compact support using the Bray-Mandelbrojt iterative process and applications to the moment method in control theory
Lissy, Pierre (2017), Construction of Gevrey functions with compact support using the Bray-Mandelbrojt iterative process and applications to the moment method in control theory, Mathematical Control and Related Fields, 7, 1, p. 21 - 40. 10.3934/mcrf.2017002
TypeArticle accepté pour publication ou publié
External document linkhttps://hal.archives-ouvertes.fr/hal-01245852
Journal nameMathematical Control and Related Fields
MetadataShow full item record
Abstract (EN)In this paper, we construct some interesting Gevrey functions of order α for every α > 1 with compact support by a clever use of the Bray-Mandelbrojt iterative process. We then apply these results to the moment method, which will enable us to derive some upper bounds for the cost of fast boundary controls for a class of linear equations of parabolic or dispersive type that partially improve the existing results proved in [P. Lissy, On the Cost of Fast Controls for Some Families of Dispersive or Parabolic Equations in One Space Dimension SIAM J. Control Optim., 52(4), 2651-2676]. However this construction fails to improve the results of [G. Tenenbaum and M. Tucsnak, New blow-up rates of fast controls for the Schrödinger and heat equations, Journal of Differential Equations, 243 (2007), 70-100] in the precise case of the usual heat and Schrödinger equation.
Subjects / KeywordsGevrey functions; moment method; cost of the control; test; Linear parabolic equations; linear dispersive equations; cost of controllability
Showing items related by title and author.
Optimal filtration for the approximation of boundary controls for the one-dimensional wave equation using a finite-difference method Lissy, Pierre; Roventa, Ionel (2019) Article accepté pour publication ou publié
A non-controllability result for the half-heat equation on the whole line based on the prolate spheroidal wave functions and its application to the Grushin equation Lissy, Pierre (2020) Document de travail / Working paper
The cluster index of regularly varying sequences with applications to limit theory for functions of multivariate Markov chains Wintenberger, Olivier; Mikosch, Thomas (2014) Article accepté pour publication ou publié